# SDR SWAA060138

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 58,790 hours, 54,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY AISLE LIGHT LENS MISSING ABOVE ROW 21.  INSTALLED LENS PER MM.
